If you did not have stomach paralysis before taking Ozempic, your condition was most likely caused by the medication. However, only a medical professional can tell you with certainty whether the drug is the culprit behind your stomach paralysis. Therefore, if you experience the symptoms of stomach paralysis, we encourage you to seek medical attention immediately, as this is a very serious health condition.
The following are the symptoms of gastroparesis you should look out for and for which you should visit a medical professional for a correct diagnosis:
Doctors say more cases of people with stomach paralysis after taking popular drugs such as Ozempic are coming to light, so if you have been taking this medication and experience symptoms of gastroparesis, we advise you to seek medical attention and get a proper diagnosis. When you have a diagnosis, do not hesitate to contact Atraxia Law, as you might be eligible to file a claim and obtain financial compensation, which can greatly help you with your medical expenses.
With over 35 years of experience in evaluating personal injury claims, our team of professionals is ready to offer you quality assistance. If you took Ozempic and now struggle with stomach paralysis, we will thoroughly assess your case. To review your case, we will only need proof of you having taken the drug and your medical records. Eligible individuals will be put in touch with a reliable, specialized attorney.